MAUDE Adverse Event Report: BIOMET MICROFIXATION OTOMIMIX CALCIUM PHOSPHATE; CEMENT, EAR, NOSE AND THROAT

BIOMET MICROFIXATION OTOMIMIX CALCIUM PHOSPHATE; CEMENT, EAR, NOSE AND THROAT
Model Number N/A
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the product became liquid when it was placed on the ossicles.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.

Brand Name
OTOMIMIX CALCIUM PHOSPHATE
Common Device Name
CEMENT, EAR, NOSE AND THROAT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21049338
Report Number0001032347-2024-00418
Device Sequence Number16998608
Product Code NEA
UDI-Device Identifier00888233025201
UDI-Public(01)00888233025201(17)250711(10)66186824
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K042516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberN/A
Device Catalogue Number7014-3266
Device Lot Number66186824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown